Alert archive / Georgia / Freeze Warnings in 2009
Freeze Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Apr 7, 2009, 4:40 AM EDT for 96 counties in Georgia. It took effect at Apr 7, 2009, 10:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 4:40 AM EDT (08:40 UTC)
- In effect from
- Apr 7, 2009, 10:00 PM EDT
- Expired
- Apr 8, 2009, 10:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 117 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 070840 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 AM EDT TUE APR 7 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-072030- /O.UPG.KFFC.FZ.A.0001.090408T0200Z-090408T1400Z/ /O.NEW.KFFC.FZ.W.0001.090408T0200Z-090408T1400Z/ /O.CON.KFFC.WI.Y.0013.000000T0000Z-090407T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 440 AM EDT TUE APR 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY FOR NORTH AND CENTRAL GEORGIA. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED TODAY. THE WINDS AND CLOUDS WILL DIMINISH TONIGHT. THIS WILL ALLOW LOW TEMPERATURES IN THE MID 20S TO MID 30S ACROSS THE AREA. WHILE SOME LOCATIONS WILL NOT GET AS LOW AS 32 DEGREES...MOST LOCATIONS WILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SOME TREES COULD BE BLOWN OVER AS WELL. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ BDL
2 follow-up statements
000 WWUS72 KFFC 071947 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT TUE APR 7 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080400- /O.CON.KFFC.FZ.W.0001.090408T0200Z-090408T1400Z/ /O.CON.KFFC.WI.Y.0013.000000T0000Z-090407T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 347 PM EDT TUE APR 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY... AN ANOMALOUSLY DEEP...COLD CORE UPPER TROUGH WILL CONTINUE OVER THE SOUTHEAST U.S. THROUGH EARLY WEDNESDAY. THIS SYSTEM WILL LIFT AWAY FROM THE REGION WEDNESDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED TO CONTINUE FOR A FEW MORE HOURS. THESE WINDS ARE EXPECTED TO DIMINISH RAPIDLY AFTER SUNSET...AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM EDT. AS WINDS DIMINISH AND CLOUDS BEGIN TO DISSIPATE AFTER SUNSET...TEMPERATURES WILL FALL TO NEAR 32 DEGREES IN MANY AREAS. LOW-LYING...SHELTERED...RURAL AREAS AND MOUNTAIN VALLEY AREAS WILL SEE THE COLDEST TEMPERATURES TONIGHT...WHERE MINIMUM TEMPERATURES MAY DROP INTO THE UPPER 20S BY EARLY WEDNESDAY. LARGER URBAN AREAS...SUCH AS ATLANTA PROPER...MAY BE SPARED A FREEZE...BUT FROST IS LIKELY...EVEN IN AREAS THAT DO NOT DROP TO OR BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ 19
000 WWUS72 KFFC 072307 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 707 PM EDT TUE APR 7 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080715- /O.EXP.KFFC.WI.Y.0013.000000T0000Z-090407T2300Z/ /O.CON.KFFC.FZ.W.0001.090408T0200Z-090408T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 707 PM EDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AN ANOMALOUSLY DEEP...COLD CORE UPPER TROUGH WILL CONTINUE OVER THE SOUTHEAST U.S. THROUGH EARLY WEDNESDAY. THIS SYSTEM WILL LIFT AWAY FROM THE REGION LATER IN THE DAY WEDNESDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY. AS WINDS CONTINUE TO DIMINISH AND CLOUDS BEGIN TO DISSIPATE THROUGH THE EVENING...TEMPERATURES WILL FALL TO NEAR 32 DEGREES IN MANY AREAS. LOW-LYING...SHELTERED...RURAL AREAS AND MOUNTAIN VALLEY AREAS WILL SEE THE COLDEST TEMPERATURES TONIGHT...WHERE MINIMUM TEMPERATURES MAY DROP INTO THE UPPER 20S BY EARLY WEDNESDAY. LARGER URBAN AREAS...SUCH AS ATLANTA PROPER...MAY BE SPARED A FREEZE. HOWEVER...FROST IS LIKELY...EVEN IN AREAS THAT DO NOT DROP TO OR BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ 19
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 7, 4:10 AM EDT, 30 minutes earlier.
Area forecast discussion, Apr 7, 4:10 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 AM EDT TUE APR 7 2009 .SHORT TERM /TODAY THROUGH WEDNESDAY/... A MIX OF RAIN AND SNOW SHOWERS...FLURRIES AND SPRINKLES OVER PARTS OF N INTO CENTRAL GA WILL DRY UP TODAY. THE NE MOUNTAINS WILL BE THE LAST PLACE FOR THE PRECIP TO END. STILL A GOOD PRESSURE GRADIENT OVER THE AREA SO AM EXPECTING THE WINDS TO CONTINUE TODAY AND SO WILL THE WIND ADVISORY. WINDS DIMINISH TONIGHT WITH MUCH LESS CLOUDS OVER THE AREA IF ANY AT ALL. WILL ISSUE A FREEZE WARNING FOR NORTH AND CENTRAL GA. DRY DAY IN STORE FOR WEDNESDAY AS MOST OF THE MOISTURE IS N OF THE AREA. HIGHS TEMPERATURES ON WEDNESDAY ABOUT 15 DEGREES WARMER THAN TODAY. .LONG TERM /THURSDAY THROUGH MONDAY/... NEXT SYSTEM LOOKS TO AFFECT THE AREA STARTING THURSDAY NIGHT WITH THE BEST CHANCES FOR SHOWERS AND STORMS FRIDAY AND FRIDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY OR SO. THE NEXT SYSTEM BEGINS TO AFFECT THE AREA SUNDAY WITH THE BEST CHANCES FOR PRECIP LOOKING LIKE MONDAY. && .FIRE WEATHER... CRITICAL FUEL MOISTURES WERE ONLY SPOTTY OVER CENTRAL GA ON MONDAY WHILE FUELS REMAINED WET OVER N GA. EXPECT STRONG GUSTY WINDS TO CONTINUE ACROSS THE AREA TODAY AND WEST TO SOUTHWEST WINDS OF 10 TO 15 MPH FOR WEDNESDAY. SOME LOW RHS COULD GET TO 20 TO 25 PERCENT OVER PARTS OF CENTRAL GA THIS AFTERNOON AND MUCH HIGHER OVER N GA. PARTS OF CENTRAL GA WILL SEE LOW RHS OF 18 TO 25 PERCENT WEDNESDAY AFTERNOON WITH SOME DURATIONS OF 4 HOURS PLUS. NO WATCHES OR WARNINGS WILL BE ISSUED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 51 31 65 43 74 / 5 0 0 0 10 ATLANTA 50 34 64 47 71 / 10 0 0 0 10 BLAIRSVILLE 41 27 58 39 67 / 30 10 5 10 10 CARTERSVILLE 49 28 65 40 72 / 20 0 0 0 10 COLUMBUS 53 33 68 45 73 / 5 0 0 0 10 GAINESVILLE 49 32 62 45 70 / 10 0 0 0 10 MACON 56 31 68 42 76 / 5 0 0 0 5 ROME 48 28 66 43 72 / 20 0 0 0 10 PEACHTREE CITY 51 29 65 38 72 / 10 0 0 0 10 VIDALIA 55 34 67 46 78 / 0 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY FOR NORTH AND CENTRAL GA. WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NORTH AND CENTRAL GA. && BDL
Hazardous weather outlook, Apr 6, 5:10 PM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 PM EDT MON APR 6 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 510 PM EDT MON APR 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT STRONG GUSTY WINDS TONIGHT...CONTINUING THROUGH THE DAY ON TUESDAY. .SYNOPSIS... LOW PRESSURE ALONG THE EAST COAST AND STRONG HIGH PRESSURE MOVING INTO THE CENTRAL U.S. WILL CONTINUE TO RESULT IN STRONG NORTHWEST WINDS ACROSS THE REGION THROUGH TUESDAY. .PRIMARY HAZARDS... SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED TO DECREASE SOMEWHAT THIS EVENING...BUT ARE EXPECTED TO INCREASE AGAIN DURING THE DAY ON TUESDAY. WINDS THIS STRONG COULD MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME TREES COULD ALSO BE BLOWN DOWN. FOR MORE INFORMATION ON THE GUSTY WINDS...SEE THE LATEST WIND ADVISORY STATEMENT. .DISCUSSION... THE TIGHT PRESSURE GRADIENT BETWEEN THE STRONG HIGH TO OUR WEST AND THE LOW TO OUR EAST WILL REMAIN STRONG THROUGH EARLY TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG GUSTY WINDS ARE EXPECTED THROUGH TUESDAY AFTERNOON. FREEZING TEMPERATURES ARE EXPECTED LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Freeze Warnings in Georgia, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.